Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
skyline97

Any success with Retin-a after acctuane?

Recommended Posts

Got of accutane this year June. The inflammatory acne is finally going down slowly, He told me if i got of accutane it would scar like that for life, Now i relized i shouldnt of listen to him and been of this medication a year ago it fuc*ing Destroyed me! EVERYTHING in moderation is OKAY, Don't get me wrong. 

I have really bad redness / red marks, I have left it for a good 6 months and there still really dam red, Anyone tried retin-a after accutane or anything else to help the redness? I've only got probably max 10 pimples after stopping acctuane, I get 2-3 at a time every couple of weeks when i tend to have friends over and pig out on shit food it seems to happen, So hopefully i'm lucky and my acne does not return bad, But these red marks are just as bad as having acne,

Any advice , please! Thanks :)

 

Edited by skyline97

Share this post


Link to post
Share on other sites

I believe there was a laser specifically for red marks. I think it was Vbeam or something. It's supposed to be a lot cheaper than the more powerful lasers, so there is that option. But the above poster is right, red marks take months or years to fade, and some of them permanently turn into brown spots.. (Specifically the ones on my cheeks and temples)

Edited by Tadamasa

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×